February 19, 2013

More on Xeloda

It's day 12 and I'm experiencing more of Xeloda's side effects. I've been more fatigued than usual, my hair is continuing to thin, and the soles of my feet are red but not yet too tender, today I had a little diarrhea. The neuropathy continues as well in my feet. My tumor markers are stable (they dropped by eight points.)

I saw Dr G today and he calls this drug "just tolerable." He examined my feet and hands (no redness on my hands now) and told me that he was more concerned with my ability to tolerate any discomfort than with any particular degree of redness. He was pleased that I'm using Udder Cream® and was even interested in the new socks I bought at REI which have built-in sock liners to reduce friction.

Dr G told me that the first round of a new chemo is the worst, because one doesn't know what side effects to expect.I am going to try another cycle of Xeloda and see Dr G again when finished.

No comments:

Post a Comment

About Me

My Photo
I dance with cancer. Oy!